| Model Number |
500001002500 |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 06-jun-2023 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that main drawer 3.1 and 3.2 not detected on bus.The field service engineer (fse) replaced the main drawer 3.1 drawer controller card.Functionality was successfully tested using the hardware test application.The system functioned as intended after the field service engineer resolved the issue.
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ es had a drawer not detected on bus.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported based on this event.